# SDR DLL19000777

- Difficulty date: April 21, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- Aircraft time: 74,719 hours, 15,407 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Panel
- Condition: Deployed
- Location: Lt Wing
- Component: Bellcrank, 1547741101
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

SPLR PANELS NR 1 AND NR 3 ON LT WING DEPLOYED ON T/O.  NO INDICATIONS IN COCKPIT, LOCKED UP, WILL NOT COME DOWN.  ABORTED T/O AT 100 KTS.  REPLACED BELL CRANK AT SPOILER MIXER FOR FROZEN BEARING.
